Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 1531 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed650    
    Printed28    
    Emailed0    
    PDF Downloaded61    
    Comments [Add]    

Recommend this journal

 
CASE REPORT
Year : 2004  |  Volume : 46  |  Issue : 3  |  Page : 269-270

Stevens - Johnson Syndrome Induced by Sodium Valproate


1 Director, Institute of Mental Health & Neurosciences, Kozhikode-673016, India
2 Medical Officer, Institute of Mental Health & Neurosciences , Kozhikode-673016, India

Correspondence Address:
P.N. Suresh Kumar
M-26-A-62, Malaparamba Housing Colony, Kozhikode-673009
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 21224910

Rights and PermissionsRights and Permissions

A case of Stevens-Johnson syndrome (SJS) following treatment with sodium valproate is presented. A 55-year-old male suffering from manic episode was treated with sodium valproate in addition to haloperidol and trihexiphenidyl. After two weeks he developed cutaneous manifestations of SJS. He was treated with systemic steroids, antihistamines and topical calamine lotion and recovered after a few weeks.



[PDF]*

        

Print this article         Email this article